On partial stability for delay systems

C. Corduneanu

Annales Polonici Mathematici (1975)

  • Volume: 29, Issue: 4, page 357-362
  • ISSN: 0066-2216

How to cite


C. Corduneanu. "On partial stability for delay systems." Annales Polonici Mathematici 29.4 (1975): 357-362. <http://eudml.org/doc/267179>.

author = {C. Corduneanu},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {4},
pages = {357-362},
title = {On partial stability for delay systems},
url = {http://eudml.org/doc/267179},
volume = {29},
year = {1975},

AU - C. Corduneanu
TI - On partial stability for delay systems
JO - Annales Polonici Mathematici
PY - 1975
VL - 29
IS - 4
SP - 357
EP - 362
LA - eng
UR - http://eudml.org/doc/267179
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.